Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 370, NWS Twin Cities, MN

September 20, 2007Kanabec County, Mille Lacs County, Morrison County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2007, 3:27 PM CDT for Kanabec County, Mille Lacs County, Morrison County, Minnesota. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2007, 3:27 PM CDT (20:27 UTC)
Expired
Sep 20, 2007, 4:30 PM CDT
In force
63 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN

The radar

The Duluth radar (KDLH), 123 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 4:00 PM CDTTSTM WND DMG5 Ne Milaca, MNABOUT TWENTY TREES 8 TO 12 INCHES IN DIAMETER SNAPPED OFF. TIME ESTIMATED.
Sep 20, 4:00 PM CDTTSTM WND DMG6 Ne Milaca, MN14 INCH DIAMETER TREE SNAPPED OFF.DURING STORM SPOTTER NOTED TOPS OF OTHER LARGE TREES WERE BENDING OVER. TIME ESTIMATED.
Sep 20, 4:15 PM CDTTSTM WND DMG2 S Mora, MNLARGE PINE TREES DOWN.
Sep 20, 4:15 PM CDTTSTM WND DMGMora, MNHIGH WINDS. MANY TREES DOWN IN CITY. 18 INCHS IN DIAMETER. MINOR STRUCTURAL DAMAGE TO SOME HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 202028
SVRMPX
MNC065-095-097-202130-
/O.NEW.KMPX.SV.W.0370.070920T2027Z-070920T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 PM CDT THU SEP 20 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORRISON COUNTY IN CENTRAL MINNESOTA...
  MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  KANABEC COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 430 PM CDT

* AT 325 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES EAST OF
  ONAMIA...OR ABOUT 17 MILES NORTHWEST OF MORA...AND MOVING EAST AT  
  50 MPH. ADDITIONAL SEVERE STORMS EXTENDED WEST INTO MORRISON       
  COUNTY AND WILL MOVE INTO THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  WARMAN...
  GRASSTON...
  QUAMBA...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LAT...LON 4597 9309 4596 9311 4591 9310 4574 9314
      4574 9376 4624 9382 4625 9344 4624 9340
      4617 9340 4616 9306
TIME...MOT...LOC 2027Z 250DEG 45KT 4611 9343

$$

LS/MDB
1 follow-up statement
000 
WWUS53 KMPX 202047
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 PM CDT THU SEP 20 2007

MNC065-095-097-202130-
/O.CON.KMPX.SV.W.0370.000000T0000Z-070920T2130Z/
MORRISON MN-MILLE LACS MN-KANABEC MN-
345 PM CDT THU SEP 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR KANABEC...MILLE LACS AND MORRISON COUNTIES...

AT 343 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTH OF 
ONAMIA AND EXTENDED BACK TO SOUTHEAST OF HILLMAN. THE STORM IS 
MOVING EAST AT 50 MPH. AN ADDITIONAL STORM CAPABLE OF PRODUCING 
LARGE HAIL WAS JUST NORTH OF WARMAN AND MOVING NORTHEAST.

OTHER LOCATIONS IN THE WARNING INCLUDE WARMAN...LEWIS LAKE...
BRUNSWICK...BAYVIEW...WAHKON...VINELAND...QUAMBA...ONAMIA...OGILVIE
AND MORA.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR CENTRAL MINNESOTA.

LAT...LON 4597 9309 4596 9311 4591 9310 4574 9314
      4574 9376 4624 9382 4625 9344 4624 9340
      4617 9340 4616 9306
TIME...MOT...LOC 2045Z 250DEG 45KT 4600 9366

$$

LS/MDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:10 PM CDT, 17 minutes earlier.

Area forecast discussion, Sep 20, 3:10 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT THU SEP 20 2007

.DISCUSSION...
UPDATED EARLIER FOR HEAVY RAIN/FLOODING THREAT ACROSS CENTRAL MN.
INCREDIBLE MOISTURE TRANSPORT/MAGNITUDES EXCEEDING 300 VALUES
MOVING ACROSS REGION THIS AFTERNOON AND TONIGHT. WITH STRONG WARM
FRONT DEVELOPING OVER CWA...EXPECT REDEVELOPMENT AND TRAINING OF
STORMS TO DEVELOP DURING THE NIGHT. FLOODING A DEFINITE THREAT
OVER NORTHERN HALF OR SO OF THE CWA...WITH LOWERING FFG VALUES
FROM TODAYS RAIN AND LOW VALUES FROM RECENT RAIN.

SEVERE CONVECTIVE THREAT INCREASING AS WELL...WITH TORNADOES A
POSSIBILITY NEAR/VICINITY OF THE WARM FRONT THROUGH THE EVENING...WHICH
WAS LOCATED FROM CANBY TO THE SOUTHERN METRO AREA AT 3 PM.
PARAMETERS QUITE STRONG IN THE SOUTHWEST/WEST CENTRAL AT THIS
TIME. BOUNDARY WILL LIFT SLOWLY NORTH...BUT NORTHWARD ADVANCEMENT
MAY BE LIMITED DUE TO ONGOING MCS...WHICH WILL MOVE VERY SLOWLY
EAST TONIGHT.

COLD FRONT SWEEPS INTO THE STATE LATER TONIGHT/FRIDAY MORNING.
WILL CONTINUE TO HOLD ONTO CHANCE POPS AROUND EAST CENTRAL MN
AFTER 18Z...BUT FRONT SHOULD BE EXITING INTO WISCONSIN SHORTLY
THEREAFTER. DRY HIGH PRESSURE FOLLOWS WEATHER SYSTEM INTO SUNDAY.

FAST WESTERLY FLOW CONTINUES THROUGH THE LONG TERM...WITH THE NEXT
FRONT PROGGED TO MOVE RAPIDLY EAST ACROSS THE CWA BY MONDAY
EVENING. TEMPERATURES EXPECTED TO MODERATE SOME TO NEAR/LIGHTLY
BEFORE NORMAL TEMPERATURES TOWARD MIDWEEK.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ANOKA-BENTON-CARVER-
     CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-HENNEPIN-ISANTI-KANABEC-
     KANDIYOHI-LAC QUI PARLE-MCLEOD-MEEKER-MILLE LACS-MORRISON-
     POPE-RAMSEY-RENVILLE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEVENS-
     SWIFT-TODD-WASHINGTON-WRIGHT-YELLOW MEDICINE COUNTY(IES).

WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR PIERCE-POLK-ST.
     CROIX COUNTY(IES).

&&

TDK/DWE
Hazardous weather outlook, Sep 20, 3:26 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT THU SEP 20 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
212030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
326 PM CDT THU SEP 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WARM FRONT DEVELOPING ACROSS SOUTHERN MINNESOTA WILL REMAIN
THE FOCUS FOR THUNDERSTORMS AND HEAVY RAIN THIS AFTERNOON AND
TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA OF CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN NORTH OF A LINE FROM NEAR
CANBY TO LAKEVILLE AND ELLSWORTH.

ALONG WITH THE HEAVY RAIN AND FLASH FLOOD THREAT...LARGE
HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE ALL POSSIBLE ACROSS
CENTRAL MINNESOTA. THE GREATEST THREAT OF TORNADOES WILL BE FOUND
NORTH OF A LINE FROM NEAR CANBY...TO LAKEVILLE...AND SOUTH OF A
LINE FROM NEAR BENSON TO ANOKA...INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE INTO WEST CENTRAL WISCONSIN FRIDAY
AFTERNOON. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY IN THE
VICINITY OF THE FRONT AS IT SWEEPS EAST. LARGE HAIL AND DAMAGING
WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND AGAIN FRIDAY MAINLY FROM EAST CENTRAL MINNESOTA
INTO WEST CENTRAL WISCONSIN.

In the hours before

Special weather statement, Sep 20, 12:06 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1206 PM CDT THU SEP 20 2007

MNZ056-057-201800-
CHIPPEWA-KANDIYOHI-
1206 PM CDT THU SEP 20 2007

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN KANDIYOHI AND CHIPPEWA
COUNTIES UNTIL 100 PM CDT...

AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
WILLMAR TO 14 MILES SOUTHWEST OF WILLMAR TO 8 MILES NORTHEAST OF
GRANITE FALLS...AND MOVING EAST AT 30 MPH. A SEVERE THUNDERSTORM
WARNING IS IN EFFECT FOR NORTHERN KANDIYOHI COUNTY UNTIL 1230 PM CDT.

ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

THE NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

PEOPLE IN EASTERN CHIPPEWA AND SOUTHERN KANDIYOHI COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
Special weather statement, Sep 20, 12:33 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1233 PM CDT THU SEP 20 2007

MNZ043-044-049>051-058-059-201830-
BENTON-MEEKER-MILLE LACS-MORRISON-SHERBURNE-STEARNS-WRIGHT-
1233 PM CDT THU SEP 20 2007

...SIGNIFICANT WEATHER ALERT FOR MORRISON...MILLE LACS...STEARNS...
SHERBURNE...WRIGHT...MEEKER AND BENTON COUNTIES UNTIL 130 PM CDT...

AT 1229 PM CDT...RADAR WAS INDICATING THUNDERSTORMS CAPABLE OF
PRODUCING VERY RAIN ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF
GARRISON TO 13 MILES SOUTHWEST OF ST CLOUD TO 9 MILES WEST OF
LITCHFIELD...AND MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE SAUK RAPIDS...PAYNESVILLE...
ONAMIA...FOLEY...BUFFALO AND ALBANY.

PEOPLE IN BENTON...EASTERN STEARNS...MILLE LACS...MORRISON...NORTHERN
MEEKER...NORTHERN WRIGHT AND SHERBURNE COUNTIES...INCLUDING THE
CITIES OF SAUK RAPIDS...FOLEY...ONAMIA AND BUFFALO...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Sep 20, 1:01 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             STARBUCK                45.61N 95.53W
09/20/2007  E1.00 INCH       POPE               MN   LAW ENFORCEMENT

&&

TDK
Local storm report, Sep 20, 2:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
212 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     FLASH FLOOD      SAUK CENTRE             45.74N 94.96W
09/20/2007                   STEARNS            MN   TRAINED SPOTTER

            ROADS ARE GETTING BARRICADED AROUND TOWN...DUE TO
            FLOODING.

&&

CARLYON
Local storm report, Sep 20, 2:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED...TIME
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
212 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

200 PM     FLASH FLOOD      SAUK CENTRE             45.74N 94.96W
09/20/2007                   STEARNS            MN   LAW ENFORCEMENT

            ROADS ARE GETTING BARRICADED AROUND TOWN...DUE TO
            FLOODING.

&&
CORRECTED TIME...AND SOURCE.

CARLYON
Local storm report, Sep 20, 3:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
311 PM CDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     ST STEPHEN              45.70N 94.28W
09/20/2007                   STEARNS            MN   AMATEUR RADIO

            20 INCH TREE DOWN.

0257 PM     TSTM WND DMG     ST STEPHEN              45.70N 94.28W
09/20/2007                   STEARNS            MN   AMATEUR RADIO

            PARTIAL BARN ROOF BLOWN OFF.

0259 PM     TSTM WND DMG     SARTELL                 45.62N 94.21W
09/20/2007                   STEARNS            MN   AMATEUR RADIO

            MULTIPLE ONE AND A HALF TO TWO FOOT TREES DOWN.

0304 PM     TSTM WND DMG     SARTELL                 45.62N 94.21W
09/20/2007                   STEARNS            MN   AMATEUR RADIO

            TIN OF MEDICAL BUILDING ROOF BLOWN OFF.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:33 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine42 min
Sep 20, 8:11 AM CDTTornado WarningMPXLac qui Parle, Yellow Medicine34 min
Sep 20, 8:36 AM CDTSevere Thunderstorm WarningMPXLac qui Parle39 min
Sep 20, 8:43 AM CDTTornado WarningMPXLac qui Parle, Yellow Medicine47 min
Sep 20, 9:14 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift61 min
Sep 20, 10:14 AM CDTSevere Thunderstorm WarningMPXSwift31 min
Sep 20, 10:28 AM CDTSevere Thunderstorm WarningMPXChippewa, Swift47 min
Sep 20, 10:44 AM CDTSevere Thunderstorm WarningMPXSwift46 min
Sep 20, 10:58 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift44 min
Sep 20, 11:31 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift59 min
Sep 20, 12:16 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi38 min
Sep 20, 12:26 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope64 min
Sep 20, 1:04 PM CDTFlash Flood WatchMPXAnoka, Benton, Carver, Chippewa, Chisago, Dakota and 23 more18 hr
Sep 20, 1:05 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright27 min
Sep 20, 1:14 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd61 min
Sep 20, 1:51 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison54 min
Sep 20, 2:01 PM CDTFlash Flood WarningMPXBenton, Mille Lacs, Morrison, Pope, Stearns, Todd6 hr
Sep 20, 2:20 PM CDTTornado WarningMPXBenton, Sherburne, Stearns25 min
Sep 20, 2:42 PM CDTTornado WarningMPXBenton, Sherburne33 min
Sep 20, 2:44 PM CDTTornado WarningMPXChippewa, Kandiyohi, Renville46 min
Sep 20, 2:47 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison58 min
Sep 20, 2:57 PM CDTTornado WarningMPXBenton, Mille Lacs, Sherburne33 min
Sep 20, 3:13 PM CDTSevere Thunderstorm WarningMPXIsanti16 min
Sep 20, 3:28 PM CDTTornado WarningMPXKandiyohi, Meeker47 min
Sep 20, 3:54 PM CDTTornado WarningMPXKanabec, Mille Lacs35 min
Sep 20, 4:11 PM CDTTornado WarningMPXKanabec, Mille Lacs25 min
Sep 20, 4:13 PM CDTTornado WarningMPXKandiyohi, Meeker47 min
Sep 20, 4:42 PM CDTSevere Thunderstorm WarningMPXWright63 min
Sep 20, 5:07 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin53 min
Sep 20, 5:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Ramsey, Scott60 min
Sep 20, 5:47 PM CDTTornado WarningMPXHennepin, Scott31 min
Sep 20, 6:01 PM CDTSevere Thunderstorm WarningMPXHennepin29 min
Sep 20, 6:07 PM CDTSevere Thunderstorm WarningMPXWashington53 min
Sep 20, 6:11 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright34 min
Sep 20, 6:14 PM CDTTornado WarningMPXDakota, Washington31 min
Sep 20, 6:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin60 min
Sep 20, 6:51 PM CDTSevere Thunderstorm WarningMPXWright39 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.